MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT-HOME OTC COVID-19 TEST
Catalog Number 20460
Medical Device Problem Codes False Negative Result (1225); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reported two false negative sars results.The consumer communicated the results were confirmed by an alternate testing method (method unknown).This is report 2 of 2.
 
Additional Manufacturer Narrative
Investigation conclusion: a review of similar complaints of the reported problem for this product was completed and no adverse trends were identified.Without product lot information, no further testing could be conducted.Root cause: insufficient information.Source: online customer reviews.

Brand Name
WALGREENS AT-HOME OTC COVID-19 TEST
Common Device Name
WALGREENS AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego 92121
MDR Report Key20239612
Report Number0002024674-2024-00477
Device Sequence Number15681632
Product Code QKP
UDI-Device Identifier00311917122045
UDI-Public311917122045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown